DSGMP > MATHS > JBI > FWN > RUG

2014

J. Behrndt, S. Hassi, H.S.V. de Snoo, and H.L. Wietsma. Antitonicity of the inverse for selfadjoint matrices,operators, and relations. Proc. Amer. Math. Soc., 142:2783–2796, 2014.   url
bib
J.-D. Boissonnat, R. Dyer, and A. Ghosh. Delaunay stability via perturbations. International Journal of Computational Geometry & Applications, 24:125–152, 2014.   url
bib
H. W. Broer. Review of ’Henri Poincaré: a scientific biography’ by Jeremy Gray. BSHM Bulletin: Journal of the British Society for the History of Mathematics 29:1, 77-79, 2014.   url
bib
H. W. Broer. Bernoulli’s Light Ray Solution of the Brachistochrone Problem Through Hamilton’s Eyes. Int. J. Bifurcations Chaos, 24:1440009, 2014.   url
bib
Ü. Çiftçi, H. Waalkens, and H. W. Broer. Cotangent bundle reduction and Poincaré-Birkhoff normal forms. Physica D, 268:1–13, 2014.   url
bib
R. Dyer. Non-flat Delaunay triangulations. Periodiek, jaargang 2014, nummer 4, 30-37, 2014.   bib
V. Ermolaev and E. Verbitskiy. Thermodynamic Gibbs Formalism and Information Theory. In The Impact of Applications on Mathematics., Springer Japan, pages 349–362, 2014.   bib
A.C.D. van Enter. Bootstrappercolatie. Periodiek, jaargang 2014, nummer 2, 26-29, 2014.   bib
A.C.D. van Enter. Aperiodicity in Equilibrium Systems: Between Order and Disorder. Acta Physica Polonica A, 126:621–624, 2014.   url
bib
A.C.D. van Enter and S. Fleurke. Analytical Results for a Small Multilayer Parking System. In Valeri Mladenov Nikos Mastorakis, eds., Computational Problems in Engineering. Switzerland, Springer International Publishing, pages 43–53, 2014.   url
bib
A. Fleige, S. Hassi, H.S.V. de Snoo, and H. Winkler. Non-semibounded closed symmetric forms associatedwith a generalized Friedrichs extension. Proc. Roy. Soc. Edinburg, 144A:731–745, 2014.   url
bib
M. Göll, K. K. Schmidt, and E. Verbitskiy. Algebraic actions of the discrete Heisenberg group: Expansiveness and homoclinic points. Indagationes Mathematicae, 2014.   bib
S. Hassi, H.S.V. de Snoo, and F.H. Szafraniec. Normal intermediate extensions of symmetric relations. Acta Math. Szeged, 80:195–232, 2014.   url
bib
H. Jardón-Kojakhmetov and Henk W. Broer. Polynomial normal forms of constrained differential equations with three parameters. Journal of Differential Equations, 257(4):1012–1055, 2014.   url
bib
Jyh-Ming Lien, Vikram Sharma, Gert Vegter, and Chee Yap. Isotopic Arrangement of Simple Curves: An Exact Numerical Approach Based on Subdivision. In Proceedings Mathematical Software – ICMS 2014. Pages 277–282, 2014.   bib
H.S.V. de Snoo, H. Winkler, and M. Wojtylak. Global and local behavior of zeros of nonnegative type. J. Math. Anal. Appl., 414:273–284, 2014.   url
bib
A.E. Sterk. The statistics of extreme values in deterministic systems. Periodiek, jaargang 2014, nummer 5, 26-28, 2014.   bib
L. Zhao. Quasi-periodic Solutions of the Spatial Lunar Three-body Problem. Cel. Mech. Dyn. Astron., 119:91–118, 2014.   url
bib
L. Zhao. Partial Reduction and Delaunay/Deprit coordinates. Cel. Mech. Dyn. Astron., 120:423–432, 2014.   url
bib